Li, Buyang
Li, Buyang
Assistant Professor, The Hong Kong Polytechnic University
Verified email at polyu.edu.hk - Homepage
Title
Cited by
Cited by
Year
Unconditional convergence and optimal error estimates of a Galerkin-mixed FEM for incompressible miscible flow in porous media
B Li, W Sun
SIAM Journal on Numerical Analysis 51 (4), 1959-1977, 2012
892012
Error analysis of linearized semi-implicit Galerkin finite element methods for nonlinear parabolic equations
B Li, W Sun
International Journal of Numerical Analysis and Modeling 10 (3), 622-633, 2012
732012
Unconditionally optimal error estimates of a Crank-Nicolson Galerkin method for the nonlinear thermistor equations
H Gao, B Li, W Sun
SIAM Journal on Numerical Analysis 52, 933-954, 2014
572014
Numerical analysis of nonlinear subdiffusion equations
B Jin, B Li, Z Zhou
SIAM Journal on Numerical Analysis 56, 1-23, 2018
562018
Correction of high-order BDF convolution quadrature for fractional evolution equations
B Jin, B Li, Z Zhou
SIAM Journal on Scientific Computing 39, A3129-A3152, 2017
512017
Boundary problems for the fractional and tempered fractional operators
W Deng, B Li, W Tian, P Zhang
Multiscale Modeling & Simulation 16, 125-149, 2018
502018
An Analysis of the Crank-Nicolson Method for Subdiffusion
B Jin, B Li, Z Zhou
IMA Journal of Numerical Analysis 38, 518-541, 2018
372018
Error estimates of splitting Galerkin methods for heat and sweat transport in textile materials
Y Hou, B Li, W Sun
SIAM Journal on Numerical Analysis 51 (1), 88-111, 2013
352013
A-stable time discretizations preserve maximal parabolic regularity
B Kovács, B Li, C Lubich
SIAM Journal on Numerical Analysis 54, 3600-3624, 2016
332016
Optimal error estimates of linearized Crank-Nicolson Galerkin FEMs for the time-dependent Ginzburg-Landau equations in superconductivity
H Gao, B Li, W Sun
SIAM Journal on Numerical Analysis 52 (3), 1183-1202, 2014
322014
Discrete maximal regularity of time-stepping schemes for fractional evolution equations
B Jin, B Li, Z Zhou
Numerische Mathematik 138, 101-131, 2018
312018
Combining maximal regularity and energy estimates for time discretizations of quasilinear parabolic equations
G Akrivis, B Li, C Lubich
Mathematics of Computation 86, 1527-1552, 2017
312017
Maximum-norm stability and maximal L^p regularity of FEMs for parabolic equations with Lipschitz continuous coefficients
B Li
Numerische Mathematik 131 (3), 489-516, 2015
312015
Regularity of the diffusion-dispersion tensor and error analysis of Galerkin FEMs for a porous media flow
B Li, W Sun
SIAM Journal on Numerical Analysis 53 (3), 1418-1437, 2015
282015
A new approach for numerical simulation of the time-dependent Ginzburg-Landau equations
B Li, Z Zhang
Journal of Computational Physics 303, 238-250, DOI: 10.1016/j.jcp.2015.09.049, 2014
252014
Global existence of weak solution to the heat and moisture transport system in fibrous porous media
B Li, W Sun, Y Wang
Journal of Differential Equations 249 (10), 2618-2642, 2010
222010
Quasi-steady-state and steady-state models for heat and moisture transport in textile assemblies
C Ye, B Li, W Sun
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2010
222010
Global existence of weak solution for nonisothermal multicomponent flow in porous textile media
B Li, W Sun
SIAM journal on mathematical analysis 42 (6), 3076-3102, 2010
222010
Maximal L^p analysis of finite element solutions for parabolic equations with nonsmooth coefficients in convex polyhedra
B Li, W Sun
Mathematics of Computation 86, 1071-1102, 2017
192017
Mathematical modelling, analysis and computation of some complex and nonlinear flow problems
B Li
City University of Hong Kong, 2012
182012
The system can't perform the operation now. Try again later.
Articles 1–20